# SDR COMA0360355

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N457CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 4,109 hours, 3,835 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX598395
- Condition: Failed
- Location: Nr 2 Hyd Sys
- Part time: 9,584 hours, 9,334 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5476, NR 2 HYDRAULIC SYSTEM LOW PRESSURE WARNING.  REPLACED THE NR 2 EDP.
